Prym's theta-function and hierarchies of nonlinear equations
Matematičeskie zametki, Tome 50 (1991) no. 1, pp. 98-107
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_1_a11,
author = {I. A. Taimanov},
title = {Prym's theta-function and hierarchies of nonlinear equations},
journal = {Matemati\v{c}eskie zametki},
pages = {98--107},
year = {1991},
volume = {50},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_1_a11/}
}
I. A. Taimanov. Prym's theta-function and hierarchies of nonlinear equations. Matematičeskie zametki, Tome 50 (1991) no. 1, pp. 98-107. http://geodesic.mathdoc.fr/item/MZM_1991_50_1_a11/